# SDR F3LA200700356

- Difficulty date: November 10, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 26711
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RT OVERWING EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK.  REMOVED EMERGENCY BATTERY FROM POWER SUPPLY UNIT 12WL IAW AMM 33-51-38-000-002.  INSTALLED SERVICEABLE BATTERY IAW AMM 33-51-38-400-002.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-001.  OPS TEST NORMAL.
